# SDR FDEA202110312696

- Difficulty date: October 31, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING-INBOARD FLAP ASSEMBLY . OUTBOARD FORWARD HINGE (WING SIDE)   PIVOT LUG HOLE CORROSION. CORROSION AT LEFT HAND WING-INBOARD FLAP ASSEMBLY . OUTBOARD FORWARD HINGE   (WING SIDE) PIVOT LUG HOLE  REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM57-44-07.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM57-44-07 AND EA#1-5750-104702G PART 3 STEP 1.F(1) AND (3). TITLE: WINGS-FLIGHT   SURFACES-LEFT HAND WING-INBOARD FLAP-OUTBOARD FORWARD HINGE (WING SIDE) REPAIR-  PSE57.55.01.1 INSPECTION-ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-  100.(WRI:57508326 FOR DETAILS)
